# SDR SWIA2022081666261

- Difficulty date: June 17, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N608SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10252
- Aircraft time: 37,367 hours, 28,760 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH COCKPIT FLOOR BEAM AT RBL12 ATTACHING FLANGE TO FS.280 LOWER BULKHEAD IS CRACKED.      (C-CHECK RO 8/14/2022)    REPLACED RH COCKPIT FLOOR BEAM WEB ANGLE AND  GUSSET AT RBL 12 REF CRJ700 SRM 53-11-43-201-003-A01. COMPLIED WITH 51-900-1002-SKY.
